# SDR ASAA0380727

- Difficulty date: November 11, 2003
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 99365491
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOORBOARD HAS CRACKED INSERTS AT FS 160-200.  REPLACED FLOORBOARD PER SRM 53-05 AND 51-10-4.  (M)
